Format

Send to:

Choose Destination

Dyskinesia, Drug-Induced

Abnormal movements, including HYPERKINESIS; HYPOKINESIA; TREMOR; and DYSTONIA, associated with the use of certain medications or drugs. Muscles of the face, trunk, neck, and extremities are most commonly affected. Tardive dyskinesia refers to abnormal hyperkinetic movements of the muscles of the face, tongue, and neck associated with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS). (Adams et al., Principles of Neurology, 6th ed, p1199)

Year introduced: 1977

PubMed search builder options

Subheadings:

Tree Number(s): C10.228.662.262.500, C10.597.350.275, C10.720.312, C23.888.592.350.275, C25.100.750, C25.723.705.200

MeSH Unique ID: D004409

Entry Terms:

  • Drug-Induced Dyskinesia
  • Drug-Induced Dyskinesias
  • Dyskinesia, Drug Induced
  • Dyskinesias, Drug-Induced
  • Dyskinesia, Medication-Induced
  • Dyskinesia, Medication Induced
  • Dyskinesias, Medication-Induced
  • Medication-Induced Dyskinesias
  • Medication-Induced Dyskinesia
  • Medication Induced Dyskinesia

Previous Indexing:

See Also:

Supplemental Content

Loading ...
Support Center